# SDR AALA2018082989017

- Difficulty date: August 27, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 24,485 hours, 9,132 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FORWARD PANEL SAYS R4 DOOR, CHECK PRESSURE. SERVICED THE DOOR DAMPER IAW JC 26L80052001. DOOR PRESSURE IS HOLDING NORMAL. NO WARNINGS NOTED.
